Viibryd Withdrawal Nightmare

1 Reply Updated



Conversation Starter

Not happy Says:
via mobile

Pychiastrist put me on this "great new drug" when I was going through a rough patch. Had been on Paxil for 6 years. Took 6 months to get off that drug. Fast forward 4 years on Viibryd and it's simply not working. Began weaning off, first round did the tapering down 40-20-10 in one week intervals. What a nightmare each time I went one level down I thought I was dying. The headaches, brain zaps, itching, fatigue, everything. Got down to 10 stopped taking it... After four days I was down for the count, I was sure I had lost my mind. Couldn't get up, just getting a glass of water was a big deal. Doctor put me back on the 10 mg and trying a different way to taper down, now it's one every other day, then one every 3 days. Needless to say, the brain zaps a gone, but the itching, the major depression, the brain fog, the anxiety attacks are on at full force. I cry everyday about anything. I have lost 10 pounds in less than a month due to the constant nausea. I feel like I'm never going to get out of this mess. I think about killing myself everyday because the pain is just too much. Nothing makes me happy I'm sad 24/7 or on the verge of tears. I make it to work but nothing gets done.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

I am very sorry about what you're going through, that's terrible.

However, the good news is that these withdrawal effects will eventually stop, it just takes some time. Everything you've experienced are listed by the FDA as being very common, when you stop taking such a medication.

You may also want to speak to your doctor about something you can take temporarily to help lessen the severity of them.

Are you switching to something else?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Pristiq Withdrawal (waking nightmare)
I have been taking 150 mg of Pristiq for over 5 years. As of 5 days ago, I have completely weened off the drug (with sup... 1 reply
Viibryd Withdrawal -- how i felt
Stopping Viibryd: From 40mg I tapered down to 7 days of 20mg followed by 7 days of 10mg. The biggest side effect I felt ... 35 replies
Viibryd Withdrawal
Going off Viibryd: From 40mg, I went to 7 days of 20mg then 7 days of 10mg. I felt the affects and mostly it was anxiety... 19 replies
viibryd withdrawal symptoms/life
I've been on Viibryd for about 2 years now, I think? I started on 10mg, then went up to 20, then 40. At first the si... 6 replies
Viibryd withdrawal Information
I have taken Effexor XR for many years-it stopped working, so I weaned myself off and took nothing since this past July.... 2 replies
Viibryd cold turkey withdrawal
Medicare decided to cut me off this drug. Pharmacist working on it. Day 3 I NEVER want to feel this again. Not sure if I... 1 reply
Withdrawal symptoms from Viibryd
I started taking Viibryd approximately 6 months ago. Had a shaky start. Started with 10 mg and then went to 20 mg in a w... 4 replies
Viibryd Nightmares
HI I am on Viibryd for 4 months now and i have these terrible horrific nightmares that i am dyng or sufficating a kind o... 92 replies
viibryd nightmare
I was doing great until I took Viibryd for 1 month @40mg...Then I developed: extreme fatigue, nausea, vomiting, painful,... 2 replies
withdrawal from vyvanse
My son had a terrible experience on wyvance. He has phyciatic systems to include halluciations. The doctor took him off ... 422 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 September 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA